# SDR CALA2013073090067

- Difficulty date: July 27, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 51,448 hours, 20,631 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Leaking
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SLIDING WINDOW LEAKING WATER.  EXCESSIVE WATER ON RT CONSOLE.   PRESSURIZED ACFT AND NO LEAKS AT 406 PSI DIFFERENTIAL.
